VU Medicinos fakulteto autoriaus 'Agnė Bankauskienė' publikacijų sąrašas

2020
1 Bingelė, Kristina; Bankauskienė, Agnė; Štikonas, Artūras. Investigation of spectrum curves for a Sturm–Liouville problem with two-point nonlocal boundary conditions // Mathematical modelling and analysis. Vilnius : VGTU press. ISSN 1392-6292. eISSN 1648-3510. 2020, vol. 25, no. 1, p. 53-70. DOI: 10.3846/mma.2020.10787. [DB: INSPEC, MathSciNet, Scopus, Science Citation Index Expanded (Web of Science)]

2019
1 Bingelė, Kristina; Bankauskienė, Agnė; Štikonas, Artūras. Spectrum curves for a discrete Sturm--Liouville problem with one integral boundary condition // Nonlinear analysis : modelling and control. Vilnius : Vilnius University Press. ISSN 1392-5113. eISSN 2335-8963. 2019, vol. 24, no. 5, p. 755-774. DOI: 10.15388/NA.2019.5.5. [DB: Current Contents, INSPEC, Chemical abstracts, Zentralblatt MATH (zbMATH), Scopus, Science Citation Index Expanded (Web of Science)] [IF: 2.780; AIF: 2.449; Q1 (2019 InCities JCR SCIE)]

2016
1 Štikonas, Artūras; Skučaitė, Agnė. Spectrum curves of diskrete Sturm-Liouville problem with integral condition // 21st international conference Mathematical modelling and analysis, June 1–4, 2016 in Tartu, Estonia : conference programme and abstracts of MMA 2016 [elektroninis išteklius]. Tartu : [Institute of Mathematics and Statistics of the University of Tartu]. 2016, p. 71. Prieiga per internetą: <http://www.ut.ee/mma2016/nmd3/abstraktid09876/Stikonas.pdf> [žiūrėta 2016-11-14].
2 Novickij, Jurij; Štikonas, Artūras; Skučaitė, Agnė. On the stability of a weighted finite difference scheme for hyperbolic equation with integral boundary conditions // Numerical mathematics and advanced applications ENUMATH 2015 / Editors: Bülent Karasözen, Murat Manguoğlu, Münevver Tezer-Sezgin, Serdar Göktepe, Ömür Uğur . Ser.: Lecture notes in computational science and engineering. Vol. 112. ISSN 1439-7358. Cham : Springer International Publishing Switzerland, 2016. ISBN 9783319399270. eISBN 9783319399294. p. 617-626. DOI: 10.1007/978-3-319-39929-4_59. [DB: SpringerLink]

2015
1 Skučaitė, Agnė; Štikonas, Artūras. Spectrum curves for Sturm–Liouville problem with integral boundary condition // Mathematical mdelling and analysis. Abingdon, Oxfordshire : Taylor&Francis and VGTU. ISSN 1392-6292. eISSN 1648-3510. 2015, Vol. 20, No. 6, p. 802-818. DOI: 10.3846/13926292.2015.1116470. [DB: Zentralblatt MATH (zbMATH), Mathematical Reviews, INSPEC, Science Citation Index Expanded (Web of Science)] [IF: 0.468; AIF: 0.735; Q3 (2015 InCities JCR SCIE)]
2 Skučaitė, Agnė; Štikonas, Artūras. Zeroes and poles of a characteristic function for Sturm–Liouville problem with nonlocal integral condition = Šturmo ir Liuvilio uždavinio su nelokaliąja integraline kraštine sąlyga charakteristinės funkcijos nuliai ir poliai // Lietuvos matematikos rinkinys. Proceedings of the Lithuanian Mathematical Society, Ser.A. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. ISSN 0132-2818. 2015, Vol. 56, p. 95-100. DOI: 10.15388/LMR.A.2015.17.
3 Skučaitė, Agnė; Štikonas, Artūras. Eigenspectrum analysis of the Sturm–Liouville problem with nonlocal integral boundary condition // European conference on numerical mathematics and advanced applications, Ankara, 14-18 September 2015 : book of abstracts. Ankara : Institute of Applied Mathematics, Middle East Technical University. 2015, p. 99. Prieiga per internetą: <http://enumath2015.iam.metu.edu.tr/bookOfAbstracts.pdf> [žiūrėta 2015-11-23].
4 Novickij, Jurij; Skučaitė, Agnė; Štikonas, Artūras. Spectrum analysis of the weighted finite difference scheme for the wave equation with the nonlocal integral boundary conditions // European conference on numerical mathematics and advanced applications, Ankara, 14-18 September 2015 : book of abstracts. Ankara : Institute of Applied Mathematics, Middle East Technical University. 2015, p. 84. Prieiga per internetą: <http://enumath2015.iam.metu.edu.tr/bookOfAbstracts.pdf> [žiūrėta 2015-11-23].
5 Skučaitė, Agnė; Štikonas, Artūras. Investigation of a spectrum for Sturm–Liouville problem with partial integral boundary condition // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 75. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Skucaite.pdf> [žiūrėta 2015-06-08].

2014
1 Skučaitė, Agnė. Investigation of critical and bifurcation points for Strum-Liouville problem with integral boundary condition // Mathematical modelling and analysis (MMA2014) : 19th international conference, May 26-29, 2014, Lithuania : abstracts. Vilnius : Technika, 2014. ISBN 9786094576928. p. 65. Prieiga per internetą: <http://inga.vgtu.lt/~art/konf/AbstractsMMA2014.pdf> [žiūrėta 2014-09-12].

2013
1 Skučaitė, Agnė. Investigation of spectrum for finite difference scheme with integral boundary condition // 18th international conference : mathematical modelling and analysis ( MMA2013 ) and fourth international conference : approximation methods and orthogonal expansions ( AMOE2013), May 27 - 30, 2013, Tartu, Estonia : abstracts. Tartu : University of Tartu. 2013, p. [1]. Prieiga per internetą: <http://www.ut.ee/mma-amoe2013/nmd3/abstraktid09876/SkucAg.pdf> [žiūrėta 2013-06-17].
2 Skučaitė, Agnė; Štikonas, Artūras. Investigation of the spectrum of the Sturm-Liouville problem with a nonlocal integral condition // Lietuvos matematikos rinkinys. LMD darbai. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. 2013, t. 54, ser. A, p. 67-72. Prieiga per internetą: <ftp://ftp.science.mii.lt/pub/publications/LMR/54(2013)/Series_A/MATHEMATICS/Skucaite_Stikonas.pdf> [žiūrėta 2013-11-27].

2012
1 Skučaitė, Agnė; Štikonas, Artūras. Investigation Sturm-Liouville problems with integral boundary condition // Mathematical modelling and analysis : 17th international conference, June 6-9, 2012, Tallinn, Estonia : abstracts. Tallinn : Tallinn University of Technology, 2012. ISBN 9789949233069. p. [1].

2011
1 Skučaitė, Agnė; Štikonas, Artūras. Investigation of the Sturm-Liouville problems with integral boundary condition = Šturmo ir Liuvilio uždavinio su nelokaliosiomis integralinėmis sąlygomis tyrimas // Lietuvos matematikos rinkinys. LMD darbai. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. 2011, t. 52, p. 297-302. Prieiga per internetą: <ftp://ftp.science.mii.lt/pub/publications/52_TOMAS(2011)/SKAICIAVIMO_MATEMATIKA/sm_SkucA_Stik.pdf> [žiūrėta 2012-03-22].

2010
1 Skučaitė, Agnė; Skučaitė-Bingelė, Kristina; Pečiulytė, Sigita; Štikonas, Artūras. Investigation of the spectrum for the Sturm-Liouville problem with one integral boundary condition // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2010, vol. 15, no. 4, p. 501-512. DOI: ISI:708DO. [DB: Science Citation Index Expanded (Web of Science), INSPEC, Zentralblatt MATH (zbMATH), VINITI, Index Copernicus, Chemical Abstracts (CAplus), CSA Neurosciences Abstracts selective, Scopus, Chemical abstracts, Neurosciences Abstracts, Current Contents / Physical, Chemical & Earth Sciences] [IF: 0.400; AIF: 1.287; Q4 (2010 InCities JCR SCIE)]